Pityriasis versicolor or tinea versicolor is a fungal skin infection, which results in patches of skin discoloration, itching, and scaling. It can affect the skin on the back, chest, neck, and upper arm, and the skin can appear lighter or darker. The yeast called Malassezia causes it.
All the answers published in this website are written by verified medical doctors, therapists and health experts. The Content has been moderated by iCliniq medical review team before publication. Post your medical clarifications on iCliniq by choosing the right specialty and get them answered. Your medical queries will be answered 24/7 by top doctors from iCliniq.
Query: Hello doctor, I have mild eczema and PCOS. I have dark patches under my arms, breasts, stomach, and behind my neck. I also have lighter patches on my stomach and back. I have used antifungal creams to get rid of the dark patches, but it works only once. Right now, I am consuming less dairy and tryin... Read Full »
Answer: Hello, Welcome to icliniq.com. I understand your concern. Dark patches are because of a fungal infection called pityriasis versicolor. I suggest you the below treatment plan. Cream Luliconazole is to be applied on the dark patches twice daily for a month. Venusia max lotion, to be applied to the w... Read Full »